# SDR TRBA2009101

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 32,750 hours, 32,029 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Loose
- Location: Door Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI CABIN FILLED WITH SMOKE ODOR, COULD NOT FIND SOURCE.  FOUND ENTRANCE SVC DOOR LIGHT FIXTURE LOOSE AND LIGHT INOPERATIVE.  DEFERRED ITEM MEL 33-02 AUTH NR110034-C.
